# SDR DALA2017021501267

- Difficulty date: February 9, 2017
- Submitted: February 16, 2017
- Operation: Air carrier
- Aircraft: N923AT
- Make and model: Boeing 717-200
- Aircraft serial: 55051
- Aircraft time: 31,929 hours, 21,314 cycles
- System (JASC): 5260 · Entrance Stairs
- Part: Door
- Condition: Corroded
- Location: Airstairs
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 PASSENGER DOOR AIRSTAIR DOOR HAS CORROSION IN FORWARD AND AFT LOWER CORNERS AND AROUND AND INCLUDING NUT CLIPS AND GOUGES IN LOWER FLANGE. INSTALLED NEW AIRSTAIR DOOR IAW AMM 52-63-01 420-801, AND SRM 51-40-02, 51-40-04.
